

## Community Involvement Training Program



## Wednesday, July 18, 2018

7.15	Outside Salon 1A and 1B									
7:15	Registration									
	Salon 1A and 1B									
8:00 - 9:15	9:15 Welcome Plenary Panel: Engaging and Revitalizing Communities Through Cleanup and Reus									
9:15 - 10:00	<b>All-Hands Training Session:</b> Community Engagement from Cleanup to Reuse at the Chemical Commodities, Inc. (CCI) Superfund Site									
10:00 - 10:15	Networking/Break									
10:15 - 11:45	<b>All-Hands Training Session:</b> Focus on Redevelopment and Communities – Omaha Lead Site Partnership									
11:45-1:00	Lunch (On Your Own)									
	Salon 1B	Pavilion 1	Pavilion 3	Salon 3	Salon 2					
1:00-2:30 (90-Minute Sessions)	Environmental Justice in Emergency Response: Flint Drinking Water Crisis	Revitalizing Kansas City's 39th Street Corridor	Tri-State and Old Lead Belt Mining District NPL Superfund Sites Effective Local Support to EPA Response Actions	Cultural Engagement and Community Revitalization	Citizen Science and Crowd-Sourced Community Problem Solving in Fresno and Kern Counties in CA					
2:30-2:45	Networking/Break									
2:45-4:15 (90-Minute Sessions)	Get their Attention in 3 Seconds: Crafting Engaging Communication	Expanding your Toolbelt: Learn How to Use 2 EPA Tools in Your Work	Beyond Funding: What Communities REALLY Need from Grant Programs	Enhanced Engagement: Innovative Approaches to Boost Community Involvement	Strategic Communications for Successful Partnerships and Projects: Middle Blue River Urban Waters Federal Partnership					
4:15-4:30	Networking/Break									
4:30-5:30 (60-Minute Sessions)	Community Involvement in the Face of an Unknown Chemical Contaminant	Citizen Science Lessons Learned from KC TRAQS	ATSDR soilSHOPs - Soil Screening, Health, Outreach, and Partnerships	The Power of Story Maps	Healthy Homes: Protecting Children from Environmental Risks					
5:30	Adjourn									

## Thursday, July 19, 2018

	Salon 1B	Pavilion 1	Pavilion 3	Salon 3	Salon 2	\$EF		
8:15-12:15 (4-Hour Training Sessions)	The Power of Peer Exchange in Program Design and Replication	Selecting the Right Facilitator for Community Involvement Projects	Collaboration Isn't Brain Surgery – It's Harder!	Lead Awareness in Indian Country: Keeping our Children Healthy!* Using EPA's Toxics Release Inventory (TRI) Data for Successful Community/Industry Partnerships*	Superfund Success: Tools and Techniques for Community Involvement			
12:15 - 1:30	Lunch (On Your Own)							
1:30-3:00 (90-Minute Sessions)	From Strained to Strong: Improving Site Relations with SuperJTI	Community Action Poverty Simulation Training – A Chance to Change ** (Part 1 of 2)	Facilitate Community Redevelopment through Brownfields	South Jersey Ice and Cold Storage Emergency Response	Community Outreach for Complex Science: Transitioning Past Success to Future Achievement			
3:00-3:30	Networking/Break							
3:30-5:00 (90-Minute Sessions)	Chlorinated Solvent Vapor Intrusion: Community Engagement Issues	Community Action Poverty Simulation Training – A Chance to Change ** (Part 2 of 2)	Catalytic Community-Based Planning to Create Healthy, Vibrant Communities	Creative Community Engagement: Discovering Design Together	Public Meetings: To Meet or Not to Meet?			
5:00	Adjourn							

\*This is a double course block. Signing up for this session registers you for both courses. It is expected that anyone who registers will participate in both courses.

\*\* This course is a 3-hour Training Session. It is expected that anyone who registers for the Community Action Poverty Simulation Training will participate in both 90-Minute Sessions.